# SDR DXTA200803169

- Difficulty date: July 12, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER RUDDER LIMIT FAIL A CAS MESSAGE ILLUMINATED AT ABOUT 1000` AFTER TAKE OFF. RUD LIMITED AT 32 PERCENT. RETURNED AND LANDED AT DEPARTURE AIRPORT.   RAN RUDDER LIMITER SYSTEM AND DUPLICATED DISCREPANCY. RUDDER LIMITER 'A' (UPPER POSITION) FAILED. REMOVED AND REPLACED RUDDER LIMITER ACTUATOR 'A' (UPPER POSITION). PERFORMED OPERATIONAL CHECKS AND TRAVEL CHECKS. ALL CHECKS GOOD WORK DONE I.A.W. CHAPTER 27-23-00 OF THE M.M.
